Deakin University
Browse

File(s) not publicly available

Embedding pseudo-complements of quadrics in PG(n, q), n≥3, q≥2

journal contribution
posted on 2023-02-06, 01:42 authored by Lynn BattenLynn Batten
Embedding pseudo-complements of quadrics in PG(n, q), n≥3, q≥2

History

Journal

Journal of Combinatorial Theory, Series A

Volume

49

Pagination

338-348

ISSN

0097-3165

eISSN

1096-0899

Language

en

Publication classification

C1.1 Refereed article in a scholarly journal

Issue

2

Publisher

Elsevier BV

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC